# SDR AALA20031475

- Difficulty date: December 28, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0211720004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  DURING OVERNIGHT MAINTENANCE FOUND AFT SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTING AT 6E INOPERATIVE.  REPLACED AFT SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT 6E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
